dcsimg
Article: Diversity and evolution of tongue length in hawkmoths (Sphingidae)
Add this to your Mendeley library Report an error

Title

Diversity and evolution of tongue length in hawkmoths (Sphingidae)

By


Genre

Article

Date of Publication

Original Publication

Journal of the Lepidopterists' Society.

Volume

51

Pages

9--31

Contributed by

BioStor

Title

Diversity and evolution of tongue length in hawkmoths (Sphingidae)

By

Miller, William E

Genre

Article

Date of Publication

1997

Original Publication

Journal of the Lepidopterists' Society.

Volume

51

Pages

9--31

Contributed by

BioStor

Language

English

Published by

[New Haven, Conn.] :Lepidopterists' Society,1959-

Identifiers

BioStor: 115842
ISSN: 0024-0966

Rights Status

In Copyright. Digitized with the permission of the rights holder.

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Diversity and evolution of tongue length in hawkmoths (Sphingidae)</title>
</titleInfo>
<name>
<namePart>Miller, William E</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">51</note>
<relatedItem type="host">
<titleInfo>
<title>Journal of the Lepidopterists&#39; Society.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">[New Haven, Conn.] :</placeTerm>
</place>
<publisher>Lepidopterists&#39; Society,</publisher>
</originInfo>
<part>
<detail type="volume">
<number>51</number>
</detail>
<extent unit="pages">
<start>9</start>
<end>31</end>
</extent>
<date>1997</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/80569</identifier>
<accessCondition type="useAndReproduction">In Copyright. Digitized with the permission of the rights holder.</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart80569,
title = {Diversity and evolution of tongue length in hawkmoths (Sphingidae)},
journal = {Journal of the Lepidopterists' Society.},
volume = {51},
copyright = {In Copyright. Digitized with the permission of the rights holder.},
url = {https://www.biodiversitylibrary.org/part/80569},
publisher = {[New Haven, Conn.] :Lepidopterists' Society,1959-},
author = {Miller, William E},
year = {1997},
pages = {9--31},
}

Download RIS citation

TY - JOUR
TI - Diversity and evolution of tongue length in hawkmoths (Sphingidae)
T2 - Journal of the Lepidopterists' Society.
VL - 51
UR - https://www.biodiversitylibrary.org/part/80569
PB - Lepidopterists' Society,
CY - [New Haven, Conn.] :
PY - 1997
SP - 9
EP - 31
SN - 0024-0966
AU - Miller, William E
ER -